Commentarii Mathematici Helvetici

Full-Text PDF (249 KB) | Metadata | Table of Contents | CMH summary
Volume 80, Issue 4, 2005, pp. 883–910
DOI: 10.4171/CMH/38

Published online: 2005-12-31

Lorentzian Kleinian groups

Charles Frances[1]

(1) Université Paris Sud, Orsay, France

In this article we introduce some basic tools for the study of Lorentzian Kleinian groups. These groups are discrete subgroups of the Lorentzian M\"obius group $O(2,n)$, acting properly discontinuously on some nonempty open subset of Einstein's universe, the Lorentzian analogue of the conformal sphere.

Keywords: Lorentzian conformal geometry, Einstein's universe, conformal dynamics, Kleinian groups

Frances Charles: Lorentzian Kleinian groups. Comment. Math. Helv. 80 (2005), 883-910. doi: 10.4171/CMH/38